Asymptotic completeness for infraparticles in two-dimensional conformal field theory

Wojciech Dybalski, Yoh Tanimoto
December 18, 2011
We formulate a new concept of asymptotic completeness for two-dimensional massless quantum field theories in the spirit of the theory of particle weights. We show that this concept is more general than the standard particle interpretation based on Buchholz' scattering theory of waves. In particular, it holds in any chiral conformal field theory in an irreducible product representation and in any completely rational conformal field theory. This class contains theories of infraparticles to which the scattering theory of waves does not apply.
open access link
@article{Dybalski:2011np, author = "Dybalski, Wojciech and Tanimoto, Yoh", title = "{Asymptotic completeness for infraparticles in two-dimensional conformal field theory}", journal = "Lett. Math. Phys.", volume = "103", year = "2013", pages = "1223-1241", doi = "10.1007/s11005-013-0638-1", eprint = "1112.4102", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = ARXIV:1112.4102;%%" }

Keywords: 
none